# SDR SWAA2022012707694

- Difficulty date: June 24, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Elongated
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN MOD; REPLACEMENT MOD SKIN AT STAB. STA. 175.50; WHERE MOD CORNER DOUBLER IS TO BE INSTALLED; HAS ( 4 EA ) ELONGATED FASTENER HOLES. 2 HOLES ARE LOCATED THROUGH FRONT SPAR / REPAIRED 4 EA ELONGATED FASTENER HOLES ON THE LEFT HORZOINATL STABILIZER LOWER SKIN MODIFICATION AT STAB STA. 175.50 FORWARD SPLICE IAW AAR EA 170264 IR AND SWA EA 1-755-3665 REV IR
